RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2019, Volume 25, Number 1, Pages 174–195 (Mi timm1609)  

This article is cited in 1 scientific paper (total in 1 paper)

On the continuous dependence of trajectories of a differential inclusion on initial approximations

E. S. Polovinkin

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: We consider a differential inclusion with an unbounded right-hand side $F$ in the case when this right-hand side satisfies conditions of measurable pseudo-Lipschitzness in a neighborhood of some fixed trajectory $\widehat{x}(\cdot)$. In the space of absolutely continuous functions, we prove a theorem on the existence of a continuous mapping from a certain set of pseudo-trajectories defined in a neighborhood of the trajectory $\widehat{x}(\cdot)$ to a set of trajectories of the differential inclusion with estimates determined by the set of pseudo-trajectories. For the given multivalued mapping $F$ and trajectory $\widehat{x}(\cdot)$, a variational differential inclusion is defined such that the graph of its right-hand side is the lower tangent cone to the graph of the right-hand side $F$ at points of the graph of the trajectory $\widehat{x}(\cdot)$. The existence of a continuous mapping from the set of trajectories of the variational differential inclusion to the set of trajectories of the original differential inclusion is proved with estimates. These properties are an important part of the direct method of deriving necessary optimality conditions in problems with constraints in the form of a differential inclusion.

Keywords: multivalued mapping, differential inclusion, derivative of a multivalued mapping, tangent cone, conditions of measurable pseudo-Lipschitzness of a multivalued mapping, necessary optimality conditions.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00209a
This work was supported by the Russian Foundation for Basic Research (project no. 18-01-00209a).


DOI: https://doi.org/10.21538/0134-4889-2019-25-1-174-195

Full text: PDF file (317 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 28B05, 46G10, 49J53, 49K99
Received: 03.12.2018
Revised: 17.01.2019
Accepted:21.01.2019

Citation: E. S. Polovinkin, “On the continuous dependence of trajectories of a differential inclusion on initial approximations”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 1, 2019, 174–195

Citation in format AMSBIB
\Bibitem{Pol19}
\by E.~S.~Polovinkin
\paper On the continuous dependence of trajectories of a differential inclusion on initial approximations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 1
\pages 174--195
\mathnet{http://mi.mathnet.ru/timm1609}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-1-174-195}
\elib{http://elibrary.ru/item.asp?id=37051103}


Linking options:
  • http://mi.mathnet.ru/eng/timm1609
  • http://mi.mathnet.ru/eng/timm/v25/i1/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Polovinkin, “Pontryagin's Direct Method for Optimization Problems with Differential Inclusion”, Proc. Steklov Inst. Math., 304 (2019), 241–256  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:39
    References:5
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020